PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 18 | 2 | 225-232
Tytuł artykułu

Decomposition of multigraphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this note, we consider the problem of existence of an edge-decomposition of a multigraph into isomorphic copies of 2-edge paths $K_{1,2}$. We find necessary and sufficient conditions for such a decomposition of a multigraph H to exist when
(i) either H does not have incident multiple edges or
(ii) multiplicities of the edges in H are not greater than two. In particular, we answer a problem stated by Z. Skupień.
Słowa kluczowe
Wydawca
Rocznik
Tom
18
Numer
2
Strony
225-232
Opis fizyczny
Daty
wydano
1998
otrzymano
1998-02-05
poprawiono
1998-07-28
Twórcy
  • URA 410 L.R.I., Bât. 490, Universite Paris-Sud, 91405 Orsay, France
  • URA 410 L.R.I., Bât. 490, Universite Paris-Sud, 91405 Orsay, France
  • Institute of Mathematics, Warsaw University of Technology, pl. Politechniki 1, 00-661 Warsaw, Poland
  • Institute of Mathematics, Warsaw University of Technology, pl. Politechniki 1, 00-661 Warsaw, Poland
Bibliografia
  • [B] J.A. Bondy, Perfect Path Double Covers of Graphs, J. Graph Theory 14 (1990) 259-272, doi: 10.1002/jgt.3190140213.
  • [IMS] J. Ivančo, M. Meszka and Z. Skupień, Decomposition of multigraphs into isomorphic graphs with two edges, to appear in Ars Combinatoria.
  • [T] W.T. Tutte, The factorisation of linear graphs, J. London Math. Society 22 (1947) 107-111, doi: 10.1112/jlms/s1-22.2.107.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgt_1078
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.